MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21625000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6)2023, it was reported that the charger cord is pulling out, and smells like fire.Hearing care provider stated that incident had caused any harm.Original accessories were not used.Further follow up information is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).(b)(6) 2023 technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Device investigation, clinical assessment and risk register conclusion pending, will be submitted on completion this is an initial report.
 
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).21jun2023: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Device investigation, clinical assessment and risk register conclusion pending, will be submitted on completion.This is an initial report.21jun2023: this is an initial - correction report due to the error below.B5- sentence "hearing care provider stated that incident had caused any harm." has been corrected to "hearing care provider stated that incident had not caused any harm." by a human error the word "not" was missing at the initial report.20jul2023: trended case concluded: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Device investigation confirm trend case conclusion.Furthermore, device investigation concluded: the short-circuit will emit heat when the cable is connected to the wall charger.The power supply used with the charger might not have been a gn supplied power supply.Thus, the power dissipated in the connector can have been more than the rated 5 w of the gn power supply.Risk register conclusion reference: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation is final.This is a final report.No further follow up is expected.11aug23: this case is late due to human error in its execution and submission.Manufacturer has identified and corrected through nc-02530.
 
Event or Problem Description
21jun2023: it was reported that the charger cord is pulling out, and smells like fire.Hearing care provider stated that incident had not caused any harm.Original accessories were not used.Further follow up information is expected.20jul2023: no further follow up has been received.
 
Event or Problem Description
21jun2023 : it was reported that the charger cord is pulling out, and smells like fire.Hearing care provider stated that incident had not caused any harm.Original accessories were not used.Further follow up information is expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).21jun2023 : technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Device investigation, clinical assessment and risk register conclusion pending, will be submitted on completion this is an initial report.21jun2023 : this is an initial - correction report due to the error below.B5- sentence "hearing care provider stated that incident had caused any harm." has been corrected to "hearing care provider stated that incident had not caused any harm." by a human error the word "not" was missing at the initial report.11aug2023 : this case is late due to human error in its execution and submission.Manufacturer has identified and corrected through nc-02530.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key17169016
Report Number3005650109-2023-00079
Device Sequence Number7038816
Product Code OSM
UDI-Device Identifier05708296200061
UDI-Public05708296200061
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21625000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/22/2023
05/22/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/11/2023
08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale